# SDR SCNA99129

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 56697
- Condition: Inop
- Location: Equip Cooling
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CABIN PRESSURIZATION CONTINUED TO CLIMB BEYOND CABIN ALTITUDE SET.  UNABLE TO CONTROL RATE OF CLIMB IN AUTO, STANDBY OR MANUAL MODES.  REMOVED AND REPLACED THE FLOW CONTROL VALVE EQUIPMENT COOLING PER MM 215821.  CABIN PRESSURIZATION CONTROL SYSTEM TESTED NORMAL PER 21310.
